# SDR CALA2013101091948

- Difficulty date: October 10, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 94,452 hours, 14,950 cycles
- Engine: Pwa PW4060
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: BACC63BP12H3P7
- Part serial: D1942P
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR D1942P PCN 563-1130 DAMAGED.  NEEDS REPLACEMENT & TEST IAW 32-61-02 & WDM 32-61-12.  R & R CONNECTOR D1942P & PERFORMED OPERATIONS CHECK IAW MM, OPERATIONS CHECKED GOOD.
